Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SPINEWAY SA TWIN PEAKS; IMPACTOR, TLIF CAGE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SPINEWAY SA TWIN PEAKS; IMPACTOR, TLIF CAGE
Model Number
395IT1
Medical Device Problem Code
Mechanical Problem (1384)
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Problems upon removal of the impactor, this turns and blocks, not allowing easy removal.If the malfunction were to recur, it is reasonable to consider that the device would be likely to contribute to a serious injury.
New Search
Submit an Adverse Event Report
Brand Name
TWIN PEAKS
Common Device Name
IMPACTOR, TLIF CAGE
Manufacturer
(Section D)
SPINEWAY SA
7 allée moulin berger
lyon, 69130
FR 69130
MDR Report Key
12038991
Report Number
3010758686-2021-00001
Device Sequence Number
3411372
Product Code
MAX
UDI-Device Identifier
03663422605375
UDI-Public
3663422605375
Combination Product (Y/N)
N
Initial Reporter Country
CI
PMA/510(K) Number
K152355
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Non-Healthcare Professional
Remedial Action
Recall
Type of Report
Initial
Report Date
(Section B)
06/15/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
395IT1
Device Catalogue Number
395IT1
Device Lot Number
214495
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
05/10/2021
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
03/29/2021
Initial Report FDA Received Date
06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;